Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tight Galois connections and complete distributivity


Author: George N. Raney
Journal: Trans. Amer. Math. Soc. 97 (1960), 418-426
MSC: Primary 06.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0120171-3
MathSciNet review: 0120171
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] O. Ore, Galois connexions, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 493-513. MR 0010555 (6:36a)
  • [2] G. Birkhoff, Lattice theory, rev. ed., Amer. Math. Soc. Colloquium Publications, vol. 25, 1948. MR 0029876 (10:673a)
  • [3] C. J. Everett, Closure operators and Galois theory in lattices, Trans. Amer. Math. Soc. vol. 55 (1944) pp. 514-525. MR 0010556 (6:36b)
  • [4] G. Pickert, Bemerkungen über Galois-Verbindungen, Arch. Math. vol. 3 (1952) pp. 285-289. MR 0051816 (14:529e)
  • [5] P. Dubreil and R. Croisot, Propriétés générales de la résiduation en liaison avec les correspondances de Galois, Collect. Math. vol. 7 (1954) pp. 193-203. MR 0074379 (17:575a)
  • [6] G. N. Raney, A subdirect-union representation for completely distributive complete lattices, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 518-522. MR 0058568 (15:389e)
  • [7] J. Riguet, Relations binaires, fermetures, correspondances de Galois, Bull. Soc. Math. France vol. 76 (1948) pp. 114-155. MR 0028814 (10:502b)
  • [8] G. Aumann, Bemerkungen über Galois-Verbindungen, Bayer. Akad. Wiss. Math. Nat. Kl. S. B. (1955) pp. 281-284. MR 0078353 (17:1180f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06.00

Retrieve articles in all journals with MSC: 06.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0120171-3
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society